MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS SO 7.0; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS SO 7.0; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: china customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the acetabular portion of the operation was successfully completed, and the femur was expanded to size 7, and the reset was stable.The implantation of the size 7 prosthesis was found to be 2mm deeper than the trial mold, resulting in a shorter leg and an unstable prosthesis.The prosthesis was pulled out and the expansion of the medulla was continued to size 8.It was found that the rasp of size 8 went straight in, and the rasp of size 9 was used, and the penetration was basically flat, and the femoral stem of size 9 was opened in the end.There was a fifteen (15) minute delay and no harm or impact to the patient.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d9, g3, g6, h2, h3, h6 proposed component code- mechanical: stem (g04) one tprlc 133 fp type1 pps so 7.0 item# 51-100070 lot# 7597919 was returned and evaluated.Upon visual inspection the stem has damage to the taper and to the porous coating.The broach was not returned so no evaluation could be completed on the broach.A review of the device history records identified no related deviations or anomalies during manufacturing.A review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.Unable to confirm the event.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 FP TYPE1 PPS SO 7.0
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20235769
Report Number0001825034-2024-02205
Device Sequence Number8042549
Product Code LZO
UDI-Device Identifier00880304489653
UDI-Public(01)00880304489653(11)230818(17)330818(10)7597919
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K200196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number51-100070
Device Lot Number7597919
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient Weight60 KG